Hi Carol; ... From: Carol R. ... You are making me a little nervous. The change to amlopidine has turned Pepper back into the
Message 1 of 7
, Dec 31 3:04 PM
----- Original Message -----
From: "Carol R." <carolroars@...>
> I don't think so. The did xrays yesterday and saw nothing. It looks like
> her little heart is just giving out. It's so sudden. She was fine on
> Christmas >day, jumping on furniture, walking around outside, eating well
> and giving us rubs and attention.
You are making me a little nervous. The change to amlopidine has turned
Pepper back into the 'class clown' tearing all over the house within about
12 hours. I am very surprised that the drug has worked so quickly as I
expected it to take time as his blood has thickened. What hasn't changed is
the need to lick cement, which we will be discussing with the vet on
Your message has been successfully submitted and would be delivered to recipients shortly.
Changes have not been saved
Press OK to abandon changes or Cancel to continue editing
Your browser is not supported
Kindly note that Groups does not support 7.0 or earlier versions of Internet Explorer.
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox. If you are using IE 9 or later, make sure you turn off Compatibility View.